MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS
Model Number AR40E
Medical Device Problem Codes Break (1069); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section d6b: if explanted, give date: unknown, information not provided.Section e1: telephone number: (b)(6).Section h3: the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Based on the complaint investigation results, the product was released within specifications.The complaint issue reported could not be confirmed and no product deficiency or product malfunction could be identified.No nonconformity report, documentation or labeling changes, and further escalations are required.Johnson & johnson surgical vision will continue to monitor these types of complaints.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the leading haptic of the preloaded monofocal intraocular lens (iol) kicked after the lens was implanted in the anterior chamber (ac), most likely because it caught the plunger while in the cartridge.No further information is available.

Brand Name
SENSAR IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key21884437
Report Number3012236936-2025-000112
Device Sequence Number15490484
Product Code HQL
UDI-Device Identifier05050474514065
UDI-Public(01)05050474514065(17)280521
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAR40E
Device Catalogue NumberAR40E00025
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2025
Initial Report FDA Received Date04/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown